Light bleeding for over two weeks on the pill... Watch

Anonymous #1
#1
Report Thread starter 1 week ago
#1
I’m on my 4th packet of rigevidon and about a week after starting the 4th packet I started having very very light bleeding (mainly brown/dark coloured) and it hasn’t stopped since. I’ve continued taking the pill but it has continued over the last three weeks. Does anyone know anything about this/what I should do??? Is this normal??
reply
DrawTheLine
  • Community Assistant
Badges: 22
Rep:
?
#2
Report 1 week ago
#2
(Original post by Anonymous)
I’m on my 4th packet of rigevidon and about a week after starting the 4th packet I started having very very light bleeding (mainly brown/dark coloured) and it hasn’t stopped since. I’ve continued taking the pill but it has continued over the last three weeks. Does anyone know anything about this/what I should do??? Is this normal??
Your body is probably still adjusting to the pill. If by the time you finish your 5th packet it's still going on, speak to your doctor.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Do you have a food intolerance or allergy?

Yes - a food intolerance (97)
14.85%
Yes - a food allergy (71)
10.87%
Yes - an autoimmune disorder (i.e coeliac, colitis) (16)
2.45%
Yes - I have an intolerance and allergy (18)
2.76%
No (451)
69.07%

Watched Threads

View All